Record number :
1581621
Title of article :
On selections and classes of spaces
Author/Authors :
Choban، نويسنده , , Mitrofan M. and Mihaylova، نويسنده , , Ekaterina P. and Nedev، نويسنده , , Stoyan Y.، نويسنده ,
Issue Information :
دوماهنامه با شماره پیاپی سال 2008
Pages :
8
From page :
797
To page :
804
Abstract :
Strong paracompactness, Lindelِf number and degree of compactness are characterized in terms of selections of set-valued mappings.
Keywords :
Set-Valued Mapping , compactness , Selection , Strong paracompactness , Lindelِf number , Compactness degree
Journal title :
Topology and its Applications
Journal title :
Topology and its Applications
Serial Year :
2008
Link To Document :
بازگشت